# SDR 12142

- Difficulty date: October 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,287 hours, 35,525 cycles
- Engine: Pwa PW121
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN COMMING IN FOR LANDING ON FLIGHT NR 9596 LANDING GEAR DID NOT EXTEND WHEN SELECTED DOWN.  GEAR EXTENSION WAS ACCOMPLISHED WITH THE EMERGENCY GEAR EXTENSION HANDLE WITH NORMAL RESULTS.  AIRCRAFT LANDED SAFELY WITH NO FURHTER INCIDENTS. AIRCRAFT WAS FERRY FLOWN TO MAINTENANCE BASE IAW SFP NR 2007-003. CORRECTIVE ACTION WAS REPAIR OF EXTENSION HYDRAULIC PRESSURE LINE AND AS A PRECAUTIONARY MEASURE, REMOVAL AND INSTALLING OF THE NOSE LANDING GEAR ACTUATOR.  THERE WAS NO SHUTDOWN OF ENGINES OR FEATHERING OF PROPELLERS.  NO DELAYS WITH 10 CANCELATIONS.
